# SDR VNAA20250525002

- Difficulty date: April 3, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS 2 (EAS) AT LBL9 AND LBL 27 FROM FS 847 TO FS977.   EVALUATED SEAT RAILS 2 (EAS) AT LBL9 AND LBL 27 FROM FS 847 TO FS977. DUE TO NOT ALLOWABLE DAMAGES PER CRJ-700 SRM 53-41-49-101-001-A01 AND REPLACED PER CRJ-700 AMM 53-00-49-400-801 (CONFIG. A03)
